BibTeX record journals/ieicet/IshiiIF17

download as .bib file

@article{DBLP:journals/ieicet/IshiiIF17,
  author    = {Masahiro Ishii and
               Atsuo Inomata and
               Kazutoshi Fujikawa},
  title     = {A Weil Pairing on a Family of Genus 2 Hyperelliptic Curves with Efficiently
               Computable Automorphisms},
  journal   = {{IEICE} Transactions},
  volume    = {100-A},
  number    = {1},
  pages     = {62--72},
  year      = {2017},
  url       = {https://doi.org/10.1587/transfun.E100.A.62},
  doi       = {10.1587/transfun.E100.A.62},
  timestamp = {Thu, 27 Sep 2018 16:10:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ieicet/IshiiIF17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier